Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 50, Number 8

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 50, Number 8 (1944)
Bull. Amer. Math. Soc. 50 (1944)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 50, Number 8 (1944)
Bull. Amer. Math. Soc. 50 (1944)
More Information
Full-text PDF Free Access     Request Permissions
The extremals of two invariant integrals
M. L. MacQueen.
Bull. Amer. Math. Soc. 50 (1944), 503-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011009
Proof of a conjecture of P. Erdös on the derivative of a polynomial
Peter D. Lax.
Bull. Amer. Math. Soc. 50 (1944), 509-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010731
A new formula for inverse interpolation
Herbert E. Salzer.
Bull. Amer. Math. Soc. 50 (1944), 513-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010673
Almost orthogonal series
Richard Bellman.
Bull. Amer. Math. Soc. 50 (1944), 517-519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010639
A known problem of geometry and its cases of indetermination
J. Hadamard.
Bull. Amer. Math. Soc. 50 (1944), 520-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010986
Note on convex spherical curves
L. A. Santaló.
Bull. Amer. Math. Soc. 50 (1944), 528-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010993
The determination of some properties of a function satisfying a partial differential equation from its series development
Stefan Bergman.
Bull. Amer. Math. Soc. 50 (1944), 535-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010327
On certain arithmetical functions due to G. Humbert
M. A. Basoco.
Bull. Amer. Math. Soc. 50 (1944), 547-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010715
Simplified technique for constructing orthonormal functions
M. O. Peach.
Bull. Amer. Math. Soc. 50 (1944), 556-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010668
Vertices of plane curves
S. B. Jackson.
Bull. Amer. Math. Soc. 50 (1944), 564-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010992
On a theorem of Bohr and Pál
R. Salem.
Bull. Amer. Math. Soc. 50 (1944), 579-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010627
Fourier series with coefficients in a Banach space
Harry Pollard.
Bull. Amer. Math. Soc. 50 (1944), 581-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010638
The mean convergence of non-harmonic series
Harry Pollard.
Bull. Amer. Math. Soc. 50 (1944), 583-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010637
On uniform convergence of Fourier series
Otto Szász.
Bull. Amer. Math. Soc. 50 (1944), 587-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010631
Summability of subsequences
Ralph Palmer Agnew.
Bull. Amer. Math. Soc. 50 (1944), 596-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010616